Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An Inference Procedure for a Capture and Recapture Experiment with Time- Dependent Capture Probabilities

Paul Yip
Biometrics
Vol. 45, No. 2 (Jun., 1989), pp. 471-479
DOI: 10.2307/2531490
Stable URL: http://www.jstor.org/stable/2531490
Page Count: 9
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
An Inference Procedure for a Capture and Recapture Experiment with Time- Dependent Capture Probabilities
Preview not available

Abstract

Estimates for the size of a closed population are given for multiple-recapture studies in discrete time. The estimates are derived by a method of moments for martingales. An estimate and associated standard error of the population size are derived for a homogeneous population when the capture probabilities are permitted to be time-dependent in the discrete case. Corresponding results are obtained for the continuous case as well. Explicit expressions are given for these estimates and their standard errors. Only simple computation is involved.

Page Thumbnails

  • Thumbnail: Page 
471
    471
  • Thumbnail: Page 
472
    472
  • Thumbnail: Page 
473
    473
  • Thumbnail: Page 
474
    474
  • Thumbnail: Page 
475
    475
  • Thumbnail: Page 
476
    476
  • Thumbnail: Page 
477
    477
  • Thumbnail: Page 
478
    478
  • Thumbnail: Page 
479
    479